# SDR DALA1122579851

- Difficulty date: March 26, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N760NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47708
- Aircraft time: 80,365 hours, 81,189 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FOD DAMAGE ON RIGHT SIDE OF RUDDER JUST FWD OF TOP TAB HINGE.  TRIMMED OUT DAMAGE PER SRM 51-70-6 HFEC.  INSPECTED CUTOUT PER NTM 06-10-01-001 DAMAGE REMOVED QC 1971.  CUT OUT SIZE 1" BY 2.5'. EXTERNAL .032 2024T3 DOUBLER PER SRM 51-70-6.  INSTALLED. 086920 NEW BALANCE CARD INSTALLED.  JOB COMPLETE OK FOR SERVICE REQUIRED INSPECTION COMPLETED.
